# SDR ANCF2019030501

- Difficulty date: March 5, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N748AV
- Make and model: Airbus A320-214
- Aircraft serial: 6862
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164906377
- Condition: Abnormal
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MAR 5. VENT EXTRACT FAULT. CORRECTIVE ACTIONS: MAR 5. THIS ITEM ENTER ON DMI SHEET # 29420 ITEM 1 UNDER MCC AUTHORIZATION -CNMCC-2019-AV1178 MAINTENENCE PROCEDURE APPLIED. DUE TSM 21-26-00-810-810-A REMOVAL AND INSTALLATION OF THE EXTRACT FAN PERFORMED IN ACCORDANCE WITH AMM 21-26-51-000-001-A AND AMM 21-26-51-400-001-A OPERATIONAL TEST OF THE VENTILATION SYSTEM OF THE AVIONIC EQUIPMENT IAW AMM 21-26-00-710-001-A TEST SATISFACTORY CLEARED DMI.
